# SDR 2010FA0001223

- Difficulty date: October 22, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N5219E
- Make and model: Cessna T206H
- Aircraft serial: T20608383
- Engine: Lyc TIO540*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 606C668
- Part serial: 80410095
- Condition: Failed
- Location: Mlg
- Part time: 2 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL THE PILOT EXPERIENCED AN ABNORMAL DRAG TO THE LT, OBSERVED THE LT MAIN TIRE HAD GONE FLAT AND CAME TO A STOP ON THE RUNWAY.  THE ACFT WAS THEN TOWED TO THE HANGAR AND THE INSP PROCESS BEGAN.  UPON INSP, IT WAS DISCOVERED THAT THE RUBBER USED FOR DYNAMIC BALANCE WEIGHT BY THE MFG HAD DEBONDED FROM THE INSIDE OF THE TIRE AND HAD WORN INTO THE TUBE CAUSING THE TUBE TO RUPTURE AND CONSEQUENTLY A RAPID LOSS OF TIRE PRESSURE.  THE PROBLEM CAUSE APPEARS TO BE IMPROPER BONDING OF THE DYNAMIC WEIGHT TO THE INSIDE OF THE TIRE.  ONLY THE EXTREME OUTSIDE EDGE OF THE WEIGHT APPEARED TO HAVE BEEN BONDED.  TO PREVENT ANY RECURRENCE, WOULD RECOMMEND THE APPLICATION OF ADDITIONAL BONDING TO THE DYNAMIC WEIGHT SURFACE AREA DURING MFG.
